Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 155–156 (Mi umn4518)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An example of non-isomorphic commutative chain rings

T. G. Gazaryan


Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:3, 174–175

Bibliographic databases:

MSC: 13Exx, 13M05, 13M10, 13Hxx, 13B05
Received: 20.02.1992

Citation: T. G. Gazaryan, “An example of non-isomorphic commutative chain rings”, Uspekhi Mat. Nauk, 47:3(285) (1992), 155–156; Russian Math. Surveys, 47:3 (1992), 174–175

Citation in format AMSBIB
\Bibitem{Gaz92}
\by T.~G.~Gazaryan
\paper An example of non-isomorphic commutative chain rings
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn4518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185306}
\zmath{https://zbmath.org/?q=an:0781.13003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..174G}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 174--175
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000902}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4518
  • http://mi.mathnet.ru/eng/umn/v47/i3/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:93
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021